# SDR REXA2015022300239

- Difficulty date: February 23, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 18,204 hours, 11,747 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMER LIGHT INOPERATIVE.  REMOVED & INSTALLED NEW LT AFT EMER LIGHT IAW AMM 33-51-15.  OPERATIONS CHECKED GOOD.
